Ask an expert
Question

12 Jul 2005

"UNIVERSAL ANIMAL PAK ULTIMATE TRAINING PAK"<br><br>
MY 19 YEAR OLD SON IS AT GYM, HAS A SMALL FRAME AND HAS NOW STARTED TAKING THESE TABLETS - 11 "HUGE" TABLETS A HALF HOUR AFTER EATING AND THEN GYMS THEREAFTER. I HAVE NOTICED A BIG CHANGE IN HIS UPPER BODY BUILT - GONE BIGGER - THE FIRST WEEK OF TAKING THESE TABLETS.

MY QUESTION IS WHETHER THESE TABLETS ARE GOOD TO TAKE OVER A LONG PERIOD WITHOUT LEAVING ANY SIDE EFFECTS? ARE THE CONTENTS OF THESE TABLETS NOT GOING TO MAKE THEM ADDICTIVE? WHEN MY SON HAS REACHED A GOOD BUILT AND STOPS TAKING THESE TABLETS WILL HE LOOSE HIS BULK?

APPARENTLY THE SIDE EFFECTS OF TAKING THESE TABLETS IS THAT IT MAKES YOU AGRESSIVE - IS THIS TRUE???
Answer 391 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

AS, I have no idea what it is, but I’ll have a look at the pharmacy tomorrow and see if I can find out for you. Please repost this question so that i have somewhere to post my reply. Good luck
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19981 votes
Vote